# SDR SIMA20130312002

- Difficulty date: March 12, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 24,059 hours, 20,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE COCKPIT STEP AND GALLEY AISLE OVERHEAD EMERGENCY LIGHTS WILL NOT ILLUMINATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 EMERGENCY LIGHT INVERTER ASSEMBLY IAW EMB AMM 33-50-11.  THE OPERATIONAL CHECK WAS GOOD IAW W/C  33-700-17.  THE AIRCRAFT WAS RETURNED TO SERVICE.
